Couldn't find what you looking for?

TRY OUR SEARCH!

the sweating could be hyperhydrosis this is caused by the sympathetic nervous system, if it is bad as in dripping there is an op. where they disable part of the nerve from under your armpit. you can use an anti perspirant per-spirant, the best i have found is ODABAN can be purchased online....Kenny
Reply

Loading...

I am diabetic. Due to taking more Diamicron and/or I started to feel palpitation, tremor, shakiness , all sorts of hypoglycemia symptoms, though I did not find sugar level too low to be hypoglycemic. I started 6 times a meal with vegetables and Monosaturated and polyunsaturated fats. I improved. But still I have one problem, some times I feel lot of yawning and feel sleepy, if I go to bed for sleeping then, I sudden wake up with jolts, probably adrenal was bumping. I feel, fear, trembling, restlessness and blood pressure increase.
Why it happens, I do not know. But when I feel yawning, my diastolic pressure becomes low, 58 0r 59 but systolic is 110. If any body can find out a clue, please let me4 know.

Matin
Reply

Loading...

I also have the same issues and drysol has helped a lot with the sweaty hands and armpits. I wish I had tried it sooner! As for the anxiety, nervousness, etc I was prescribed a low dose of Xanex. It can be habit forming so its not something you want to take every day, but I just take half a pill on days when I know I'll be in a situation where my nerves will take over such as when I have to give a presentation or have a really important meeting. Even though I still get a little nervous in my head, it doesnt show through my body! It's really amazing I never thought I would be able to control my body like that. Nervousness is normal, but losing control of the body to where you are shaking, stuttering, sweating etc is not. I'm also trying meditation/yoga and so far it seems to help a little, but I'm just starting and haven't quite mastered it yet. Good luck!
Reply

Loading...

You don't need a antidepresant. You may ask your doctor if you can try Ditropan XL for your sweaty hands. It's used for the side effect and drys up the hands and feet. It's something that worked for me and I have Hypohydrosis so bad that my doctor said it's the worst he has ever seen.

Shelly
Reply

Loading...

I find that Power Yoga works perfectly for an overactive nervous system!
Reply

Loading...

I just take my anti depressant and it help me a lot while doing the research.
Reply

Loading...

Most of what everyone is talking about is the after effects of trauma.   Trauma can be categorized as a one time event like a car accident, major surgery, death in the family etc or prolonged trauma like growing up in a abusive household where there was ongoing verbal, physical or sexual abuse.  There are several therapies that can assist in releasing the traumatic event.  These are Somatic Experiencing and TRE (Trauma Release Exercises).  You can find more information by Googling either one.  

Reply

Loading...

Since I do NOT like drugs and am a huge believer that the body has everything it needs to heal itself if only we would just get out of its way, I have been learning about breath work as a natural means to calming the parasympathetic nervous system.
Learn to use a relaxing breath.  There are many. . . but to close one's eyes, breathe in for a slow count of 4 and out for a count of 6-8 (or longer if you can do it) helps me a great deal.    Helped with the high blood pressure too.
Learn more by investigating Dr. Andrew Weil.
Reply

Loading...

:-) SO, let me just say how happy I am after 7 years, many doctors and specialist later and nothing major wrong that I finally found what is wrong with me... OVERACTIVE SYMPATHEIC NERVOUS SYSTEM.... I swore for years I was ill, dyeing, or had some kind of cancer! But every test that was ran on me said I was a healthy young lady, but everytime I walked out of the doctor feeling physicaly and mentaly ill!! In the last few months I have been seeing a chiropractor who has done many test MANY... I was about to give up because I wasnt really sure he was getting to the point and still felt horrible. Then he did two test that may have just saved my life and my families happiness. I tested high in cortisol levels and over active sympathedic nervous system... He said, well i think we are on the right track?!?!? Left me stumpped but most of my doctors visit did since we never found anything wrong. That night I went home and just started to look up the human nervous system and could not believe what I was reading... Every symptom and function of the body was what I had seen so many specialist about and nothing ever showed up. I almost wanted break down and cry, it was the best feeling EVER!! IM NOT CRAZY... This has all been in the last few days that i have found out this wonderful news... I have slowly worked all the useless meds out of my system and I am feeling GREAT... Best part is the treatment... B complex supplements and exercise atleast 20 mins everyday...Some how I must learn to control my emotional stress but I think that will go away with time and the exercise.... If anyone has felt like c**p and body just seems to not work right then I strongly suggest looking this up and talking to your doctor... I AM SO EXCITED I CAN OVERCOME THIS AFTER 7 YEARS!!

 

Good Luck Everyone

Reply

Loading...

Normally it promotes the ability to recover, digest, play, and create but everything happened opposite with you. You should get assistance by a doctor ASAP.
Reply

Loading...

Marijuana Indica (not Sativa) has helped me feel relaxed & regular exercise work amazingly well for me. I'm 21& only experience nervousness when in idle or too much energy is build up & not used. It's amazing what a change of perception can do for someone.
Reply

Loading...

heh Dr. Yurczak, I hope I never have to see you as a physician for a diagnosis. You did not even mention heredity. If that was the case that over activity of the nervous system was caused by misalignment of the vertebra, then most of my family would have had their vertebra misaligned. My father and five of my sisters all have an overactive sympathetic nerve which shows it's ugly face to us through facial blushing. there is no cure we just have to live with it!!
Reply

Loading...

Have you helped or heard of any technique used for patients with fibromyalgia. The base of my skull always hurts-I feel like my whole body is affected and I can't put my finger on what would work best. I have tried everything and everybody in the medical profession. No one seems to be able to figure this monster out. Thank you in advance.
Reply

Loading...

Hi Eric, I had a horrible problem with sweaty hands as well as feet and armpits and was eventually diagnosed with hyperhidrosis. Nothing I tried seemed to work so I opted for the most extreme solution - I had a thoracic sympathectomy. The nerve that is severed to stop the palmar sweating also has the potential to stop the plantar sweating, although unfortunately, my feet still sweat. My hands, however, were dry as a bone as soon as I entered the recovery room. It was truly remarkable and it really changed my life. All I had to do was think about my hands sweating and the flood would begin. I see that you posted this question over a year ago, and I hope you've found some relief by now but I felt the need to share my experience with you. The only side effect of the surgery that I don't like is something called 'compensatory sweating'. So . . . instead of my hands sweating, I sweat more throughout the trunk of my body. While it can be annoying, especially since I live in a warm climate, I would take it anyday over sweaty palms. Hope this helps.
Reply

Loading...

have you tried biofeedback? I have just been diagnosed with what sounds like you have, overactive parasympathic nervous system. At times when you can be alone, pracise taking deep breathes and relaxing on a beach somewhere. One of the meds I'm trying hyoscyamine 0.125mg every 4 hours. This seems to help dry up the sweating hands and feet as well as the excess mucous in my nose. I'm also taking ativan 1mg for the irritability.
Reply

Loading...